# SDR CA991028054

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442GW6
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) INSTALLED 99-01-05.   ALL HOSES FROM FIREWALL TO PUMP THEN REPLACED AND P/N B3-5-1 AIR INLET FILTER REPLACED AND CHANGED AT EACH 100 HR INTERVALS.  FAILED PUMP THEN REPLACED WITH OVERHAULED PUMP FROM BRIDGEMARK AEROSPACE LTD.  ADDITIONAL INFORMATION FROM NAMEPLATE:   VVFAA REF. 004189; PMA PART NO: 82-50122-2; SERIAL NR:  A1035.  THIS IS A REPEATED TYPE OF FAILURE FROM THIS SUPPLY SOURCE.    PUMP REPLACED WITH ZERO HRS.  UNIT FROM DIFFERENT CERTIFIED SUPPLIER.
